# SDR TIPR20150619002

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N302AT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25441
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN AT BS 1578, STRINGER 16R FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01, REPAIR 2, FIGURE 201.
